Title

Stability of the KTH order lyness' equation with a period-k coefficient

Document Type

Article

Date of Original Version

1-1-2007

Abstract

We first investigate the Lyapunov stability of the period-three solution of Todd's equation with a period-three coefficient: xn+1 = 1+x n + xn-1/pnxx-2, n = 0. 1, . . . where pn{ α, for n = 3l β for n = 3l +1 γ, for n = 3l + 2, l = 0, 1, . . . α, β, and γ positive. Then for k = 2,3, . . . we extend our stability result to the k-order equation, xn-1 = 1 + xn + . . . + xn...k+2/pnxn-k+1, n = 0. 1, . . . where pn is a periodic coefficient of period k with positive real values and x-k-1, . . ., x-1, x0 ∈ (0, ∞). © World Scientific Publishing Company.

Publication Title

International Journal of Bifurcation and Chaos

Volume

17

Issue

1

Share

COinS